# SDR DALA1166819017

- Difficulty date: December 3, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,787 hours, 35,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON RT CUSP WEB IN STA Y=416 AND Y=422 BTW X=-53 AT FLOOR STRUCTURE PAX CABIN.  CUSP WEB WAS REPLACED IAW MD88 SRM 53-20-02D.
